# SDR DALA2023051503812

- Difficulty date: May 10, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 IN REF. TO NRC 00192: CORROSION ON RH SIDE PLATE (UPPER/LOWER SURFACES) AT AFT CARGO COMPARTMENT, ON STA 1561 AND 1595. CORRECTIVE ACTION: SUMMARY OF NRC 00780: SIDE PLATE AT AFT CARGO COMPARTMENT, ON STA 1530 TO STA 1640 WAS REPAIRED PER B757-200 SRM. (2760706)
